# SDR UF6A960313

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 6,190 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FWA - FLT 5726 - RIGHT AUTOFEATHER WOULD NOT ARM DURING TAKEOFF.  MAINTENACNE REMOVED AND REPLACED NR 2 EEC.  (M)
